On New Types of T1/2 Spaces

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2016 by IJMTT Journal
Volume-38 Number-1
Year of Publication : 2016
Authors : V.V.S. Ramachandram, Dr. B. Sankara Rao

MLA

V.V.S. Ramachandram, Dr. B. Sankara Rao "On New Types of T1/2 Spaces", International Journal of Mathematics Trends and Technology (IJMTT). V38(1):39-47 October 2016. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper we introduce new types of topological ordered spaces with the help of g-closed, g*-closed sets and sg-closed sets.

References
[1] L. Nachbin, Topology and order, D.VanNostrand Inc., Princeton, New Jersey (1965).
[2]M.K.R.S.Veera Kumar, Homeomorphisms in topological ordered spaces, Acta CienciaIndica, XXVIII (M) (1)(2002), 67-76.
[3] M.K.R.S. Veera Kumar, Between closed sets and g-closed sets, Mem. Fac. Sci. Kochi Univ. Ser. A, Math., 21(2000), 1-19.
[4] N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70(1963), 36-41.
[5] N. Levine, Generalized closed sets in topology, Rend. Circ. Math. Palermo, 19(2) (1970), 89-96.
[6] P. Bhattacharya and B.K. Lahiri, Semi-generalized closed sets in topology, Indian J. Math., 29(3) (1987), 375-382.
[7] V.V.S. Ramachnadram, B. Sankara Rao and M.K.R.S. Veera Kumar, g-closed type, g*-closed type and sg-closed type sets in topological ordered spaces, Diophantus J. Math., 4(1) (2015), 1-9.
[8] V.V.S. Ramachandran, B. Sankara Rao and M.K.R.S.Veera Kumar, On some Applications of g*-closed, g-closed and sg-closed type sets in topological ordered spaces, Galois J., Math., 2(1)(2015),1-8.

Keywords
g-closed set, sg-closed set, g*-closed set,T1/2space, increasing set, decreasing set, balanced set, topological ordered space.